LOHMAN TECHNOLOGIES, LLC HOMECG+; TRANSMITTERS AND RECEIVERS, ELECTROCARDIOGRAPH, TELEPHONE
Back to Search Results |
| Model Number |
V2.0 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reports that the device turns on and reads "factory reset" then shuts back off after changing batteries.The patient had no adverse event or a reaction resulting from this problem.
Additional Manufacturer Narrative
The power button appeared to be stuck, which resulted in the "factory reset" and dead batteries, which caused the device to constantly turn on, reset, and turn off.